# SDR GTIA040330

- Difficulty date: April 17, 2004
- Submitted: May 17, 2004
- Operation: Air carrier
- Aircraft: N803NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48087
- System (JASC): 2565 · Escape Slide
- Part: Retainer
- Condition: Broken
- Location: Slide Cover
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLL - FOUND LEFT AFT SLIDE PACK COVER GIRT BAR RETAINING CLIP BROKEN.  REMOVED AND REPLACED LEFT AFT SLIDEPACK COVER GIRT BAR RETAINING CLIP.  OPS CHECK GOOOD.  (M)
